MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW SELF CHECK; A1C CHEMISTRY KIT

PTS DIAGNOSTICS A1CNOW SELF CHECK; A1C CHEMISTRY KIT
Lot Number 2312954
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported receiving a patient result of 5.0% a1c however the result is not believable as the patient is reported to be a known diabetic.The customer also provided continuous glucose monitor results (no a1c lab available).There were no allegations of patient/user harm.
 
Additional Manufacturer Narrative
The customer kit was discarded and cannot be returned for investigation.In regards to the evaluation of risk, changes in pharmaceutical therapy (did not occur in this event) would be based on data in addition to the a1c such as fasting and postprandial blood glucoses, and history of hypoglycemic episodes.Qc retention was tested and measured within specification.Although risk of patient harm is low, this event is being reported to the fda out of an abundance of caution.

Brand Name
A1CNOW SELF CHECK
Common Device Name
A1C CHEMISTRY KIT
Manufacturer (Section D)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key19280113
Report Number1836135-2024-00016
Device Sequence Number6339213
Product Code LCP
UDI-Device Identifier00381933070019
UDI-Public(01)00381933070019(17)241218(10)2312954
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Lot Number2312954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown